A note on ill-posedness for rate-dependent problems and its relation to the rate-independent case

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01718524
Contributor : A. Benallal <>
Submitted on : Tuesday, February 27, 2018 - 2:40:01 PM
Last modification on : Friday, May 17, 2019 - 1:22:35 AM

Links full text

Identifiers

Citation

Ahmed Benallal. A note on ill-posedness for rate-dependent problems and its relation to the rate-independent case. Computational Mechanics, Springer Verlag, 2008, 42 (2), pp.261 - 269. ⟨10.1007/s00466-008-0252-8⟩. ⟨hal-01718524⟩

Share

Metrics

Record views

46